# SDR CAL951114

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 980
- Part time: 66,763 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .25 INCH CRACK IN LONGERON 17 AT RIGHT AFT LAV, STA 980.  THE CRACKED SECTION OF LONGERON WAS REMOVED AND REPLACED IAW SRM 53-02, FIGURE 2A, SRM 51-30-2, AND SRM 51-30-5.  (X)
